# SDR QXEA200601169

- Difficulty date: April 14, 2006
- Submitted: May 12, 2006
- Operation: Air carrier
- Aircraft: N405QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4047
- Aircraft time: 11,715 hours, 12,087 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door Frame
- Condition: Chafed
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX: FRAME AT FWD EDGE OF AFT BAGGAGE DOOR (X728.102) IS CHAFED IN WHERE COMPOSITE HINGE SHROUD IS IN CONTACT.  MAINTENANCE REPAIRED IAW Q400 SRM 51-14-00, NDTM PART 6, 51-00-01, Q400 SRM 51-21-10 AND HORIZON EA 6-53-673.
